| Model Number |
BMK6F105MBER130 |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the middle meningeal artery (mma) using a benchmark 6f 071 delivery catheter (benchmark).It was noted that the patient anatomy was tortuous.Upon completion of the embolization procedure and while retracting the benchmark, the physician experienced some resistance.Subsequently, the benchmark broke in the patient.The patient was taken to the operating room and the piece of the benchmark was removed successfully.The procedure ended at this point.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note, that the device associated with this complaint was expected to be returned.However, additional information received from the penumbra sales representative, indicated that the device is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed.And did not reveal any outstanding discrepancies, design, or quality concerns.